# SDR AALA202210188246

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 79,467 hours, 10,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING ON SEATS AT ROWS 39 AND 40, BOTH AISLES INOPERATIVE. RE-SECURED LOOSE CONNECTOR PER WDM 33-51-58. OPERATIONAL CHECK GOOD PER AMM 33-51-05.
